# SDR HEEA0015600

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 214175278101
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER INDICATOR OUT OF TOLERANCE.
